# SDR CALA2019093001677

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 14,649 hours, 5,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 2R IS OUT. RELAMPED DOOR 2R EXTERNAL EMERGENCY LIGHT. OPS CHECK OK ACCOMPLISHED THE INSPECTION OF THE INSTALLATION OF 2R EMERGENCY LIGHT.
